# SDR 98ZZZX2743

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 3 ENGINE SHOULDER COWL - TERMINAL BOARD SUPPORT BRACKET FORWARD, CRACKED.  REPLACED NR 3 ENGINE FORWARD TERMINAL BOARD SUPPORT BRACKET ON SHOULDER COWL.
